A 33-year-old member asked:
Disclaimer

what is the indication of tachycardia in patient with cerebral palsy?

1 doctor answer
Dr. Rama Garimella
33 years experience Cardiology
Infection?: Tachycardia could be sec to multiple reasons. A reaction to certain medications congenital (present at birth) electrical pathway abnormalities in the heart congenital abnormalities of the heart iinfection.Electrolyte imbalance heart disease which has resulted in poor blood supply and damage to heart tissues, hyperthroidism, lung disease etc.
Answered on Sep 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old member asked:
Dr. George Valdez
Specializes in Family Medicine
Doubtful: Unlikely unless withdrawing from the medication, then for sure yes, and can be dangerous so i wouldn't do so without doctor supervision.
1
1 thank
A female asked:
Dr. Carla Enriquez
50 years experience Pediatrics
How fast? : Tachycardia needs evaluation. Common causes are caffeinated beverages, chocolate, or decongestants. Medications also cause tachycardia. Please see you ... Read More
1
1 thank
A 51-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
Depends on degree: I have seen a non walking three year old whose family was told not to expect much, grow up to be a happy teen (with some learning problems & difficult ... Read More
A 32-year-old member asked:
Dr. William Goldie
48 years experience Pediatric Neurology
As normal as possibl: Children with cerebral palsy can lead nearly normal lives. They may need special equipment and some assistance at school, and help with daily activit ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month